# SDR IPXA2023092994300

- Difficulty date: August 31, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155504
- Part serial: NA
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG I/B FACE HAS CORROSION AT STA XW= .254, YW= 495.961. REPAIRED CORRODED HINGE BRACKET AT R/H WING I/B FLAP O/B HINGE AT STA XW=.254, YW=495.961 IAW VTSAA EA 011-5740-01-B0095 IR, UPS EO MD11-5750-75959-J DATED 09/27/23 AND FAA FORM 8100-9 SIGNED BY S. KANG (AR-605677) DATED 09/27/23 (MINOR)
